# SDR COZA20160718084

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,402 hours, 23,353 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281406440
- Condition: Intermittent
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AMBER "PACK" ANNUNCIATOR ILLUMINATED ON RECALL.  REPLACED THE PACK ZONE TEMPERATURE CONTROLLER PER THE FIM.  OPS CHECKED OK.
